# SDR 95ZZZX3325

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95
- Propeller: Hartzl HC92WK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: A321
- Condition: Broken
- Location: Blade Clamp
- Component: C1301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASEMBLY, INNER CLAMP SCREW FOUND BROKEN OFF ON THE SHANK AT TOP THREAD, ENTERING CLAMP.  SURFACE OF BREAK APPEARED CLEAN WITH A SMALL PIT ORIGINATING IN THE MIDDLE OF THE THREAD AREA.  SUSPECT PIT WAS CAUSED BY MOISTURE CREEPING AROUND SOCKET HEAD OF SCREW.  SUGGEST COUNTER BORE OF BOLT BE SEALED WITH RTV, 102, OR 103 AFTER SCREW IS INSTALLED AND TORQUED.  SCREW IS SUBJECT TO SB 202 AND AD NOTE 95-11-08.
